# SDR CKSA97350

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND CRACK APPROX .75 INCH ON NR 7 SPOILER OUTBD HINGE FITTING LOWER END ALONG RADIUS. REPAIRED NR 7 SPOILER OUTBD HINGE FITTING IAW AIA/E/2583 AND EA B4-57-005, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI6402.  NON-ROUTINE TASK CARD NUMBER 109796.
